American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Carolin Kreisbeck. Another approach to the thin-film $\Gamma$-limit of the micromagnetic free energy in the regime of small samples. Quart. Appl. Math. 71 (2013) 201-213.
Abstract, references, and article information
View Article: PDF

[2] Marcel Filoche, Svitlana Mayboroda and Brandon Patterson. Localization of eigenfunctions of a one-dimensional elliptic operator. Contemporary Mathematics 581 (2012) 99-116.
Book volume table of contents   
View Article: PDF

[3] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[4] Rong Qing Jia. The Toeplitz theorem and its applications to approximation theory and linear PDEs . Trans. Amer. Math. Soc. 347 (1995) 2585-2594. MR 1277117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter F. Stiller. Vector bundles on complex projective spaces and systems of partial differential equations. I . Trans. Amer. Math. Soc. 298 (1986) 537-548. MR 860379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anthony Iarrobino. Compressed algebras: Artin algebras having given socle degrees and maximal length . Trans. Amer. Math. Soc. 285 (1984) 337-378. MR 748843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carlos E. Kenig and Peter A. Tomas. On conjectures of Riviére and Strichartz. Bull. Amer. Math. Soc. 1 (1979) 694-697. MR 532556.
Abstract, references, and article information   
View Article: PDF

[8] André Cerezo. Equations with constant coefficients invariant under a group of linear transformations . Trans. Amer. Math. Soc. 204 (1975) 267-298. MR 0430501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas Bagby and James E. Brennan. Bounded evaluations for linear elliptic differential operators . Proc. Amer. Math. Soc. 41 (1973) 132-136. MR 0318655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Barnet M. Weinstock. Uniform approximation by solutions of elliptic equations . Proc. Amer. Math. Soc. 41 (1973) 513-517. MR 0340794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1